BibTeX record journals/tc/LiW95a

download as .bib file

@article{DBLP:journals/tc/LiW95a,
  author    = {Yao Li and
               C. Murray Woodside},
  title     = {Complete Decomposition of Stochastic Petri Nets Representing Generalized
               Service Networks (Corrected Version)},
  journal   = {{IEEE} Trans. Computers},
  volume    = {44},
  number    = {8},
  pages     = {1031--1046},
  year      = {1995},
  url       = {http://dx.doi.org/10.1109/12.403719},
  doi       = {10.1109/12.403719},
  timestamp = {Tue, 22 Dec 2015 15:17:21 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/LiW95a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}